PDA

View Full Version : Seroxat !!!!! Advice needed



Spike78
10-10-11, 12:04
Hi everyone,

I have posted on here before but not for a while!!!

I really need some advice. I have tried withdrawing from Seroxat numerous times and always ended up increasing them to 20 mg and stabilising. However, after chats with my Doctor and also the desire to start a family, I started to withdraw. So, I went from 20 mg to 10 mg which wasn’t too bad. Well I say not too bad, I just about survived the dizziness and nausea oh and the brain zaps. Anyway given that my Doctor will NOT give me the liquid version I had to withdraw in 5 mgs stages. I am now off the tablets completely and have been for 2 weeks. I feel dreadful, in fact I feel like I am about to die. As I have been off for 2 weeks I really do not want to re-introduce the tablet into my system but not sure how long I can live with these symptoms. OK so here goes, brain zaps, dizziness, nausea, retching, indigestion, upset stomach, lack of concentration, no appetite, headache, feeling like I am going to die, argumentative, tetchy and so the list goes on.

Will these symptoms ever go and how long before I start to feel ‘normal’ again ????? Any advice greatly appreciated.

Thanks, Spike

Chem
10-10-11, 15:34
Hi Spike

You've been off them for 2 weeks, but you don't say how long you took to wean down. Perhaps it was too fast for you. We're all different. Could you talk to your doc about perhaps giving you a short course of something else until the symptoms calm down?

Are you drinking at least 2litres of water a day? Many of your symptoms will be made worse by dehydration. Do you do any relaxation therapy? It's understandable if feeling bad is making you anxious, which will make you feel worse again, so try to relieve the anxiety if you can.

Spike78
13-10-11, 15:13
Hi Chem,

Thanks for your post.

In total it has taken me about 8 weeks to wean off the tablets. I admit I think I have reduced too quickly but that was longer than what the Doctor originally advised.

I just want to feel better and get back to normal - if only.

Is anyone else withdrawing or has withdrawn from Seroxat successfully ????

Thanks, Spike

ReneV
17-10-11, 17:39
Hi Spike
The list of symptoms all sound like withdrawal and returning anxiety symptoms.
As for when you will return to normal.... Here is something i have been pondering over recently, We always have the symptoms even whilst on the medication,its just that the medication does a bloody good job at masking it all from us!
All the best m8.

ang
20-10-11, 03:25
Hi Spike

You've been off them for 2 weeks, but you don't say how long you took to wean down. Perhaps it was too fast for you. We're all different. Could you talk to your doc about perhaps giving you a short course of something else until the symptoms calm down?

Are you drinking at least 2litres of water a day? Many of your symptoms will be made worse by dehydration. Do you do any relaxation therapy? It's understandable if feeling bad is making you anxious, which will make you feel worse again, so try to relieve the anxiety if you can.
hello there

---------- Post added at 03:25 ---------- Previous post was at 03:00 ----------

hi there my names ang ,been on seroxat just over ten months ,they worked fine for me,until a few months ago.im lucky as they helped sort me out,a couple of months ago i noticed things that had been hapening for a while,my memory wasnt to good at work ,making silly mistakes,kind of staring into space,clenching my jaw.my doc told me to go up to 30 mg from 20mg,i read about the withdrawal effects ,i thought that wont happen.i didnt take my docs advice,i stayed on 20mg and went down to ten mg,after 6 days ifelt terrible,i got everything the zaps,it felt like someone had literaly split my head in half and all my depressive problems were coming back and forth it was awfull i had a terrible itch all over my body,i started with my 20 mg again,after 9 days i was ok .back to my self spaced out teeth grinding ,spaced out.it scared me i new i had to try again geting off them.i went to see my doc again ,he said go down to ten mg for a week ,then start with 20 mg citalopran,i was proper scared again,i told him about the last time,i was also perscibed some phenergen 25mg,they are a anti hystemine with a sedating effect.i have been seroxat free now for three weeks,taking 30mg citalopran now,i feel much better the weight i gained fron seroxat is coming off,that itself has cheered me up aswell,i really do think the phenergen helped me aswell,had a bit of a spaced out and sedated week,things are looking brighter every day now,i feel so lucky that im off them,all the horror stories that people have been on them years and cant get off them..i wish every body luck who are trying to get off the seroxat.i feel so much better ,ang xxxxxx:yesyes:

julieannboo
29-11-11, 17:43
Hi everyone,

I have posted on here before but not for a while!!!

I really need some advice. I have tried withdrawing from Seroxat numerous times and always ended up increasing them to 20 mg and stabilising. However, after chats with my Doctor and also the desire to start a family, I started to withdraw. So, I went from 20 mg to 10 mg which wasn’t too bad. Well I say not too bad, I just about survived the dizziness and nausea oh and the brain zaps. Anyway given that my Doctor will NOT give me the liquid version I had to withdraw in 5 mgs stages. I am now off the tablets completely and have been for 2 weeks. I feel dreadful, in fact I feel like I am about to die. As I have been off for 2 weeks I really do not want to re-introduce the tablet into my system but not sure how long I can live with these symptoms. OK so here goes, brain zaps, dizziness, nausea, retching, indigestion, upset stomach, lack of concentration, no appetite, headache, feeling like I am going to die, argumentative, tetchy and so the list goes on.

Will these symptoms ever go and how long before I start to feel ‘normal’ again ????? Any advice greatly appreciated.

Thanks, Spike

you have dropped from 20mg to 10mg - that is way too much.

the best thing is to taper off slowly doing 10% drops every 3-6 weeks.

best of luck to you.

Gero67
12-12-11, 17:08
Spike,

The taper was way too fast, maybe you shoudl speak to your doc and don'tfeel guilty about going on it againat rhe minimum dose just to stabilise you at 2.5mg or whatever is the lowest dose to make you feel not great but also not unwell, then stay on that dose for as long as you can, if you feel worst then increae slightly or if you feel better decrease, the thing is to 'baby' your brain be soft and kind to it, going down 10mg is like taking sledgehammer to it.

I wish you luck mate on coming off but don't feel guilty at all if you need to go back on it.